Alert archive / Wisconsin / Frost Advisories in 2012
Frost Advisory 5, NWS La Crosse, WI
NWS La Crosse, WI issued this frost advisory at Oct 5, 2012, 3:46 AM CDT for Allamakee County, Clayton County, Iowa; 7 counties in Wisconsin; Houston County, Wabasha County, Winona County, Minnesota. It took effect at Oct 6, 2012, 1:00 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2012, 3:46 AM CDT (08:46 UTC)
- In effect from
- Oct 6, 2012, 1:00 AM CDT
- Expired
- Oct 6, 2012, 3:42 AM CDT
- In force
- 3 hr
- Issued by
- NWS La Crosse, WI
Counties Allamakee County, IA, Clayton County, IA, Houston County, MN, Wabasha County, MN, Winona County, MN, Buffalo County, WI, Crawford County, WI, Grant County, WI, La Crosse County, WI, Richland County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 21 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1255 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
597 WWUS73 KARX 050846 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 346 AM CDT FRI OCT 5 2012 ...FROST TO OCCUR TONIGHT FOLLOWED BY A HARD FREEZE TOMORROW NIGHT... .TEMPERATURES WILL DROP DOWN TO AROUND FREEZING TONIGHT INTO SATURDAY MORNING ALONG RIVER VALLEY LOCATIONS WHERE THE GROWING SEASON HAS YET TO END. CLOUD COVER AND WINDY CONDITIONS WILL LIKELY PREVENT A HARD FREEZE FROM OCCURRING TONIGHT BUT TEMPERATURES WILL STILL BE COLD ENOUGH TO BE OF CONCERN FOR SENSITIVE OUTDOOR PLANTS. TEMPERATURES WILL DROP INTO THE 20S REGION WIDE SUNDAY MORNING AND END THE GROWING SEASON REGION WIDE. IAZ011-030-MNZ079-088-096-WIZ032-033-041-053>055-061-051700- /O.NEW.KARX.FR.Y.0005.121006T0600Z-121006T1300Z/ ALLAMAKEE-CLAYTON-WABASHA-WINONA-HOUSTON-BUFFALO-TREMPEALEAU- LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...WAUKON...WINONA...LA CROSSE...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 346 AM CDT FRI OCT 5 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. * TEMPERATURES WILL DROP TO AROUND FREEZING SATURDAY MORNING ALONG RIVER VALLEY LOCATIONS WHERE THE GROWING SEASON HAS YET TO END. * SENSITIVE OUTDOOR PLANTS ARE AT THE HIGHEST RISK AND SHOULD BE COVERED OR BROUGHT INDOORS TONIGHT AND AGAIN SATURDAY NIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HALBACH WEATHER.GOV/LACROSSE
4 follow-up statements
551 WWUS73 KARX 051618 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 1118 AM CDT FRI OCT 5 2012 ...FROST EXPECTED TONIGHT FOLLOWED BY A HARD FREEZE TOMORROW NIGHT... .TEMPERATURES WILL DROP DOWN TO AROUND FREEZING TONIGHT INTO SATURDAY MORNING ALONG RIVER VALLEY LOCATIONS WHERE THE GROWING SEASON HAS YET TO END. CLOUD COVER AND WINDY CONDITIONS WILL LIKELY PREVENT A HARD FREEZE FROM OCCURRING TONIGHT BUT TEMPERATURES WILL STILL BE COLD ENOUGH TO BE OF CONCERN FOR SENSITIVE OUTDOOR PLANTS. EXPECT TEMPERATURES TO DROP INTO THE 20S REGION WIDE SUNDAY MORNING...THUS ENDING THE GROWING SEASON. IAZ011-030-MNZ079-088-096-WIZ032-033-041-053>055-061-060030- /O.CON.KARX.FR.Y.0005.121006T0600Z-121006T1300Z/ ALLAMAKEE-CLAYTON-WABASHA-WINONA-HOUSTON-BUFFALO-TREMPEALEAU- LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...WAUKON...WINONA...LA CROSSE...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 1118 AM CDT FRI OCT 5 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... * TEMPERATURES WILL DROP TO AROUND FREEZING SATURDAY MORNING ALONG RIVER VALLEY LOCATIONS WHERE THE GROWING SEASON HAS YET TO END. * SENSITIVE OUTDOOR PLANTS ARE AT THE HIGHEST RISK AND SHOULD BE COVERED OR BROUGHT INDOORS TONIGHT AND AGAIN SATURDAY NIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AJ WEATHER.GOV/LACROSSE
643 WWUS73 KARX 052030 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 330 PM CDT FRI OCT 5 2012 ...FROST EXPECTED TONIGHT FOLLOWED BY A HARD FREEZE SATURDAY NIGHT... .TEMPERATURES WILL DROP DOWN TO AROUND FREEZING TONIGHT INTO SATURDAY MORNING ALONG RIVER VALLEY LOCATIONS WHERE THE GROWING SEASON HAS YET TO END. CLOUD COVER AND BREEZY CONDITIONS WILL LIKELY PREVENT A HARD FREEZE FROM OCCURRING TONIGHT BUT TEMPERATURES WILL STILL BE COLD ENOUGH TO BE OF CONCERN FOR SENSITIVE OUTDOOR PLANTS. EXPECT TEMPERATURES TO DROP INTO THE 20S REGION WIDE SUNDAY MORNING...THUS ENDING THE GROWING SEASON. IAZ011-030-MNZ079-088-096-WIZ032-033-041-053>055-061-060430- /O.CON.KARX.FR.Y.0005.121006T0600Z-121006T1300Z/ ALLAMAKEE-CLAYTON-WABASHA-WINONA-HOUSTON-BUFFALO-TREMPEALEAU- LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...WAUKON...WINONA...LA CROSSE...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 330 PM CDT FRI OCT 5 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... * TEMPERATURES WILL DROP TO AROUND FREEZING SATURDAY MORNING ALONG RIVER VALLEY LOCATIONS WHERE THE GROWING SEASON HAS YET TO END. * SENSITIVE OUTDOOR PLANTS ARE AT THE HIGHEST RISK AND SHOULD BE COVERED OR BROUGHT INDOORS TONIGHT AND AGAIN SATURDAY NIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AJ WEATHER.GOV/LACROSSE
036 WWUS73 KARX 060205 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 905 PM CDT FRI OCT 5 2012 ...FROST EXPECTED TONIGHT FOLLOWED BY A HARD FREEZE SATURDAY NIGHT... .AT MID EVENING...TEMPERATURES HAD FALLEN OFF INTO THE MIDDLE 30S TO THE MIDDLE 40S AROUND THE AREA. FOR THE REMAINDER OF THE NIGHT...TEMPERATURES WILL DROP DOWN TO AROUND FREEZING ALONG RIVER VALLEY LOCATIONS WHERE THE GROWING SEASON HAS YET TO END. CLOUD COVER AND BREEZY CONDITIONS WILL LIKELY PREVENT A HARD FREEZE FROM OCCURRING TONIGHT BUT TEMPERATURES WILL STILL BE COLD ENOUGH TO BE OF CONCERN FOR SENSITIVE OUTDOOR PLANTS. EXPECT TEMPERATURES TO DROP INTO THE 20S REGION WIDE SUNDAY MORNING...THUS ENDING THE GROWING SEASON. IAZ011-030-MNZ079-088-096-WIZ032-033-041-053>055-061-061015- /O.CON.KARX.FR.Y.0005.121006T0600Z-121006T1300Z/ ALLAMAKEE-CLAYTON-WABASHA-WINONA-HOUSTON-BUFFALO-TREMPEALEAU- LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...WAUKON...WINONA...LA CROSSE...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 905 PM CDT FRI OCT 5 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... * TEMPERATURES WILL DROP TO AROUND FREEZING SATURDAY MORNING ALONG RIVER VALLEY LOCATIONS WHERE THE GROWING SEASON HAS YET TO END. * SENSITIVE OUTDOOR PLANTS ARE AT THE HIGHEST RISK AND SHOULD BE COVERED OR BROUGHT INDOORS TONIGHT AND AGAIN SATURDAY NIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ RABERDING WEATHER.GOV/LACROSSE
884 WWUS73 KARX 060842 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 342 AM CDT SAT OCT 6 2012 ...WIDESPREAD FREEZE TO OCCUR TONIGHT TO END THE GROWING SEASON... .TEMPERATURES WILL DROP INTO THE 20S TONIGHT THROUGHOUT THE REGION WHICH WILL END THE GROWING SEASON SINCE MANY PLANTS CAN NOT SURVIVE WHEN TEMPERATURES DROP BELOW 28 DEGREES. CLEARING SKIES AND LIGHT WINDS WILL HELP FOR TEMPERATURES TO QUICKLY PLUMMET TONIGHT ACROSS THE MISSISSIPPI AND WISCONSIN RIVER VALLEYS WHERE THE GROWING SEASON HAS YET TO OFFICIALLY END. CLOUD COVER AND GUSTY WINDS HELPED TO KEEP TEMPERATURES IN THE MID TO UPPER 30S AND PREVENTED A WIDESPREAD FROST FROM OCCURRING THIS MORNING. THEREFORE THE FROST ADVISORY HAS BEEN CANCELLED. IAZ011-030-MNZ079-088-096-WIZ032-033-041-053>055-061-061645- /O.CAN.KARX.FR.Y.0005.000000T0000Z-121006T1300Z/ /O.NEW.KARX.FZ.W.0012.121007T0600Z-121007T1300Z/ ALLAMAKEE-CLAYTON-WABASHA-WINONA-HOUSTON-BUFFALO-TREMPEALEAU- LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...WAUKON...WINONA...LA CROSSE...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 342 AM CDT SAT OCT 6 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE FROST ADVISORY HAS BEEN CANCELLED. * TEMPERATURES WILL DROP TO BELOW FREEZING INTO THE 20S TONIGHT ALONG RIVER VALLEY LOCATIONS WHERE THE GROWING SEASON HAS YET TO END. * SENSITIVE OUTDOOR PLANTS WITH FRUITS AND VEGETABLES ARE AT THE HIGHEST RISK AND SHOULD BE COVERED OR BROUGHT INDOORS TONIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ HALBACH WEATHER.GOV/LACROSSE
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this frost advisory went out at Oct 5, 3:13 AM CDT, 33 minutes earlier.
Area forecast discussion, Oct 5, 3:13 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
313 AM CDT FRI OCT 5 2012
.SHORT TERM...TODAY THROUGH SUNDAY NIGHT
313 AM CDT FRI OCT 5 2012
THE MAIN FOCUS GOING THROUGH THE WEEKEND IS WITH NEAR RECORD SUB-
FREEZING TEMPERATURES ALONG WITH THE CHANCES FOR FLURRIES AND/OR
SPRINKLES SATURDAY MORNING.
A COLD FRONT HAS MOVED WELL OFF TO THE EAST INTO THE GREAT LAKES
AS AN OCCLUDED SURFACE LOW SITS ACROSS FAR SOUTHWESTERN ONTARIO
LEAVING THE UPPER MISSISSIPPI RIVER VALLEY IN THE NORTHWEST
GRADIENT OF THIS LOW AND A HIGH IN THE DAKOTAS AND SOUTH CENTRAL
CANADA. CLOUD CONDITIONS HAVE BEEN VARIABLE WITH THE MORE SOLID
CLOUD DECK CLOSER TO THE LOW IN NORTHERN WISCONSIN AND MINNESOTA.
WITH THE PRESSURE GRADIENT REMAINING TIGHT TODAY...CAN EXPECT
ANOTHER COOL AND WINDY DAY ACROSS THE REGION AS THE NORTHWESTERLY
FLOW CONTINUES TO USHER IN COOLER AIR FROM CANADA.
THE NEXT CHANCES FOR ANY PRECIPITATION WILL COME IN LATE TONIGHT
INTO SATURDAY MORNING AS THE MID LEVEL TROUGH DIPS TO THE SOUTH
AND BRINGS ANOTHER COLD FRONT/SURFACE TROUGH ALONG WITH IT. THE
FORCING LOOKS RATHER MARGINAL...BUT ENOUGH LOW LEVEL MOISTURE
COULD POOL OUT AHEAD OF THE TROUGH TO PRODUCE CLOUD COVER AND SOME
FLURRIES. 05.00Z BUFKIT SOUNDINGS FROM THE NAM/GFS DO SHOW THE
THERMAL PROFILE FLIRTING WITH -10C IN THE MOIST LAYER...SO THERE
SHOULD BE SOME ICE DEVELOPMENT AS THIS WAVE MOVES THROUGH. THE
WEAK OMEGA IS THE MAIN REASON THOUGH THAT WE WILL LIKELY JUST SEE
FLURRIES OR SPRINKLES AS SFC TEMPERATURES WARM RATHER THAN ANY
ACCUMULATING PRECIPITATION.
THE BIGGER STORY IS WITH TEMPERATURES...PARTICULARLY LOW
TEMPERATURES...OVER THE NEXT FEW DAYS AS AN UNSEASONABLY COLD AIR
MASS DROPS DOWN ACROSS THE REGION. 850MB TEMPERATURES ARE
CURRENTLY AROUND -2C AND WILL DROP DOWN TO AROUND -6C BY SATURDAY
AS THE NEXT TROUGH SWINGS THROUGH. THE -6C 850MB TEMPERATURES END
UP BEING ABOUT 1.5 TO 2 STANDARD DEVIATIONS FROM THE NORM ON THE
05.00Z NAM/GFS/ECMWF...WHICH TYPICALLY MEANS NEAR RECORD BREAKING
TEMPERATURES IF EVERYTHING WORKS OUT RIGHT. TEMPERATURES TONIGHT
INTO SATURDAY MORNING WILL DROP TO AROUND FREEZING...THOUGH
INCREASING CLOUD COVER AND WIND SPEEDS OF AROUND 10MPH WILL
INHIBIT TEMPERATURES FROM FALLING MUCH MORE THAN THAT. AS SKIES
CLEAR OUT SATURDAY NIGHT INTO SUNDAY AND THE CORE OF THE COLD AIR
MASS IS OVERHEAD...TEMPERATURES WILL PLUMMET INTO THE 20S REGION
WIDE WITH THE LOW LYING BOG REGIONS IN WEST CENTRAL WISCONSIN
POSSIBLY GETTING INTO THE TEENS.
HEADLINE-WISE...THE GROWING SEASON HAS ENDED FOR ALL OF OUR
COUNTIES OF RESPONSIBILITY EXCEPT FOR COUNTIES ALONG THE
MISSISSIPPI AND WISCONSIN RIVER VALLEYS WHERE A KILLING FREEZE HAS
YET TO HAPPEN. WITH THE INCREASING CLOUDS AND STRONGER WINDS TONIGHT
INTO SATURDAY MORNING...WAS NOT CONFIDENT ENOUGH THAT THESE RIVER
LOCATIONS WOULD SEE TEMPERATURES DROP BELOW FREEZING...BUT WILL AT
LEAST BE INTO THE 32-36 DEGREE RANGE THAT WOULD WARRANT A FROST
ADVISORY. HAVE DECIDED TO NOT GO WITH DOUBLE HEADLINES WITH A
FREEZE WATCH FOR SATURDAY NIGHT/SUNDAY MORNING...BUT THE WATCH OR
A WARNING WILL DEFINITELY BE NEEDED TO END THE GROWING SEASON IN
THE RIVER LOCATIONS.
.LONG TERM...MONDAY THROUGH THURSDAY
313 AM CDT FRI OCT 5 2012
NORTHWESTERLY FLOW ALOFT WILL PERSIST THROUGH MUCH OF NEXT WEEK
WITH A NUMBER OF SHORT WAVE TROUGHS PROPAGATING THROUGH THIS FLOW.
THE 05.00Z GFS/ECMWF ARE IN FAIRLY GOOD AGREEMENT THROUGHOUT THIS
PERIOD WITH SHOWING THE FIRST SHORT WAVE DROPPING DOWN MONDAY
NIGHT INTO TUESDAY NIGHT WHICH DEVELOPS A SURFACE LOW IN SOUTHERN
CANADA WITH A COLD FRONT DROPPING SOUTH FROM IT. THE BEST CHANCES
APPEAR TO BE ON TUESDAY WITH THE FRONT COMING THROUGH...THOUGH THE
05.00Z GFS/ECMWF BOTH APPEAR TO SHOW THE FRONT LIGHTING UP TO THE
EAST ONCE THE COMBINATION OF MOISTURE AND LIFT COMES TOGETHER A
LITTLE BETTER. THERMAL PROFILES LOOK WARM ENOUGH IN THE LOW LEVELS
TO SUPPORT ALL LIQUID PRECIPITATION AT THIS POINT WITH THE
FREEZING LEVEL UP AROUND 5KFT. HIGH PRESSURE THEN MOVES IN TOWARD
MIDWEEK WITH ANOTHER POSSIBLY SYSTEM APPROACHING THE REGION LATE
THURSDAY.
&&
.AVIATION...THROUGH 06Z SATURDAY
1154 PM CDT THU OCT 4 2012
THE VFR STRATUS DECK NORTH OF THE TAF SITES EARLIER THIS EVENING
DID MAKE IT INTO THE TAF SITES LATE THIS EVENING. WESTERLY WINDS
CONTINUE TO GUST UPWARDS OF 20 TO 25 KNOTS AT BOTH SITES. EXPECT
CEILINGS OF 035K-040K FOOT TO PERSIST THROUGH THE OVERNIGHT HOURS.
LATEST SATELLITE TRENDS DOES SHOW SOME ERODING OF THE CLOUDS ALONG
THE SOUTHERN FLANK...SO TAF SITES MAY REMAIN ON THE EDGE. WINDS
WILL REMAIN STRONG OVERNIGHT WITH SOME GUSTS CONTINUING IN THE 20
TO 25 KNOT RANGE. STRATUS SHOULD MIX OUT FRIDAY AFTER 15Z WITH
PRESSURE GRADIENT REMAINING TIGHT AND WINDS CONTINUING TO GUST
UPWARDS OF 25 KNOTS. ANOTHER SURFACE TROUGH DROPS SOUTHWARD
THROUGH NORTHERN MINNESOTA AFTER 00Z SATURDAY. NAM IS SHOWING A
SOUTHWARD PUSH OF 850MB-925MB MOISTURE TOWARDS THE TAF SITES.
TIMING AT THIS TIME LOOKS TO BE AROUND OR JUST AFTER 06Z...SO WILL
JUST KEEP MENTION OF A SCATTERED DECK AT THIS TIME....BUT WILL
LIKELY SEE SOME CEILINGS DEVELOP AFTER 06Z IN THE UPPER MVFR LOWER
VFR CATEGORY.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
313 AM CDT FRI OCT 5 2012
WI...FROST ADVISORY FROM 1 AM TO 8 AM CDT SATURDAY FOR WIZ032-033-041-
053>055-061.
MN...FROST ADVISORY FROM 1 AM TO 8 AM CDT SATURDAY FOR MNZ079-088-096.
IA...FROST ADVISORY FROM 1 AM TO 8 AM CDT SATURDAY FOR IAZ011-030.
&&
SHORT TERM...HALBACH
LONG TERM...HALBACH
AVIATION...RABERDINGHazardous weather outlook, Oct 4, 1:22 PM CDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 122 PM CDT THU OCT 4 2012 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-051200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 122 PM CDT THU OCT 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HARD FREEZE WILL OCCUR SATURDAY NIGHT ENDING THE GROWING SEASON FOR THE YEAR ACROSS THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. 04/AJ
Nearby
Frost Advisories in Wisconsin, 2012Frost Advisories in Minnesota, 2012Frost Advisories in Iowa, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.